MAUDE Adverse Event Report: ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT

ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT
Model Number RT205
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rt205 adult inspiratory heated breathing circuit is not sold in the usa but it is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Method: the complaint rt205 adult inspiratory heated breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer.Results: the customer reported that the rt205 breathing circuit did not pass the ventilator leak test.Conclusion: without the return of the complaint device, we are unable to determine the cause of the reported event.All breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject infant breathing circuits would have met the required specifications at the time of production.The user instructions that accompany the rt205 adult inspiratory heated breathing circuit state the following: check all connections are tight before use.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Set appropriate ventilator alarms.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china via a fisher & paykel healthcare (f&p) field representative that an rt205 adult inspiratory heated breathing circuit did not pass the ventilator leak test prior to patient use.There was no patient involvement.

Brand Name
ADULT INSPIRATORY HEATED BREATHING CIRCUIT
Common Device Name
BTT
MDR Report Key10597626
Report Number9611451-2020-00825
Device Sequence Number13546303
Product Code BTT
UDI-Device Identifier09420012430410
UDI-Public010942001243041010
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2100973751
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2020
Initial Report FDA Received Date09/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1